• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



any ladies have the implant?

S: 18st0lb C: 17st6lb G: 10st5lb BMI: 38.2 Loss: 0st8lb(3.17%)
#1
sorry if this is abit graphic but im quite worried, i had the implant put in end of august and i have had a period every 3 weeks since, (never used to due to pcos) i started tuesday and its now friday i am still in full period mode calmed down abit, but my belly hurts and i wiped myself and what i can only explain as what looked like a bit of skin (not a clot) came from me? size of the top of your thumb? mum reckons it could be part of my linin?

is this normal? i am quite worried, but not that worried to bother the doctor about..


thanks for any advce
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 14st1lb C: 8st10lb BMI: 23 Loss: 5st5lb(38.07%)
#2
Hi Amethyst

I had the implant many many years ago. CD does play havoc with your time of the month, mine have been all over the place, although I am not on any contraception anymore. I always get stuff that looks like clots so I would say this is completely normal.

Georgie
x
 
#3
i didnt have the implant but mirena coil ..... thought that with release of hormones , periods would lighten . now i have been bleeding since 3rd may and loose clots daily .... not the ususal kind of looking clots that some people get with totm ( tmi ) it probs is the lining as your body is getting used to the hormonal changes .....
unlucky for me nothing has helped so consultant promised me hysterectomy within the next 8 weeks ....... just magine no more totm ...... at 36 yrs old ....woooo hooo
i would say your body is just adjusting so dont worry too much .
 
S: 18st0lb C: 17st6lb G: 10st5lb BMI: 38.2 Loss: 0st8lb(3.17%)
#4
it didnt look like a clot it was more like a piece of skin... ?
 
#5
mine dont really look like clots .... wrong colour.... just see how much you loose like that and if you loose loads then speak to ur practice nurse . probably all come about from the diet as it does semm to mess peoples totm , hormones about . just as your body id changing getting used to the diet. as long as you are not experiencing pain , then i wouldnt be too concerned
 


Similar threads



Top